Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The uniqueness of the one-dimensional paraboson field


Author: Steven Robbins
Journal: Trans. Amer. Math. Soc. 209 (1975), 389-397
MSC: Primary 81.47
DOI: https://doi.org/10.1090/S0002-9947-1975-0378637-8
MathSciNet review: 0378637
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A paraboson analog of the one-dimensional boson field is discussed and a uniqueness result similar to a result of Putnam is obtained. It is shown that the paraboson operators must be unbounded.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 81.47

Retrieve articles in all journals with MSC: 81.47


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1975-0378637-8
Keywords: Parastatistics, paraboson, quantum field, positive energy
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society